Alert archive / Illinois / Tornado Warnings in 2025

Tornado Warning 52, NWS Lincoln, IL

May 16, 2025Clark County, Crawford County, Illinois

NWS Lincoln, IL issued this tornado warning at May 16, 2025, 6:36 PM CDT for Clark County, Crawford County, Illinois. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2025, 6:36 PM CDT (23:36 UTC)
Expired
May 16, 2025, 6:59 PM CDT
In force
23 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Clark County, IL, Crawford County, IL

The radar

The Evansville,IN radar (KVWX), 106 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 6:38 PM CDTTORNADO1 Nne Annapolis, ILEF1, peak wind speed 90 mph, path length 10.3 miles, peak width 100 yards. Tornado traveled just south of the Crawford/Clark County line and crossed the border year West York. Much of the damage was near the Wabash River in York, to multiple trees and farm bui

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 2:59 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2325 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

589 
WFUS53 KILX 162336
TORILX
ILC023-033-170015-
/O.NEW.KILX.TO.W.0052.250516T2336Z-250517T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
636 PM CDT Fri May 16 2025

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Northwestern Crawford County in east central Illinois...
  Southern Clark County in east central Illinois...

* Until 715 PM CDT.

* At 636 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles southeast of Casey, moving east at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Crawford and southern Clark Counties, including the
  following locations... Darwin, West York, Annapolis, West Union,
  York, and Eaton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3931 8762 3930 8760 3928 8761 3925 8759
      3925 8757 3922 8757 3914 8766 3912 8763
      3911 8765 3910 8762 3908 8762 3909 8793
      3927 8797 3934 8755
TIME...MOT...LOC 2336Z 258DEG 41KT 3916 8789 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

25
2 follow-up statements
611 
WWUS53 KILX 162348
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
648 PM CDT Fri May 16 2025

ILC023-033-170015-
/O.CON.KILX.TO.W.0052.000000T0000Z-250517T0015Z/
Crawford-Clark-
648 PM CDT Fri May 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTH
CENTRAL CRAWFORD AND SOUTHEASTERN CLARK COUNTIES...

At 648 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hutsonville, or 12 miles north of Robinson, moving
east at 45 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
York, Darwin, West York, and West Union.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3931 8762 3930 8760 3928 8761 3925 8759
      3925 8757 3922 8757 3914 8766 3912 8763
      3915 8780 3929 8774 3934 8755
TIME...MOT...LOC 2348Z 264DEG 39KT 3919 8769 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

25
016 
WWUS53 KILX 162359
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
659 PM CDT Fri May 16 2025

ILC023-033-170009-
/O.CAN.KILX.TO.W.0052.000000T0000Z-250517T0015Z/
Crawford-Clark-
659 PM CDT Fri May 16 2025

...THE TORNADO WARNING FOR NORTH CENTRAL CRAWFORD AND SOUTHEASTERN
CLARK COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for east central
Illinois.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

&&

LAT...LON 3931 8762 3930 8760 3928 8761 3925 8759
      3925 8757 3922 8757 3914 8766 3912 8763
      3915 8780 3929 8774 3934 8755
TIME...MOT...LOC 2358Z 258DEG 41KT 3922 8753 

$$

25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 16, 2:11 PM CDT, 4 hours 25 minutes earlier. Its key messages:

  • There is a level 4 of 5 (moderate) risk for severe weather Friday afternoon and evening south of roughly I-70, and a level 3 (enhanced) risk further northwest to roughly I-55. Possible hazards include intense straight-line winds, large hail, and tornadoes.
  • Southwest winds gusting 35-50 mph this afternoon will combine with relative humidity values below 30% north of I-72 to result in increased fire danger.
  • Those strong winds will also result in a risk for localized blowing dust, which could briefly diminish visibility for motorists in rural areas. That risk will be highest north of I-70 and east of roughly the IL River.
Area forecast discussion, May 16, 2:11 PM CDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
211 PM CDT Fri May 16 2025

.KEY MESSAGES...

- There is a level 4 of 5 (moderate) risk for severe weather
  Friday afternoon and evening south of roughly I-70, and a level
  3 (enhanced) risk further northwest to roughly I-55. Possible
  hazards include intense straight-line winds, large hail, and
  tornadoes.

- Southwest winds gusting 35-50 mph this afternoon will combine
  with relative humidity values below 30% north of I-72 to result
  in increased fire danger.

- Those strong winds will also result in a risk for localized
  blowing dust, which could briefly diminish visibility for
  motorists in rural areas. That risk will be highest north of
  I-70 and east of roughly the IL River.

&&

.DISCUSSION...
Issued at 143 PM CDT Fri May 16 2025

A mid level disturbance lifting northeast out of the central Plains
will bring an opportunity for severe thunderstorms to the region
this afternoon and evening. In its wake, conditions turn dry and
cooler for the upcoming weekend. Early next work week, thunderstorm
chances will return with the approach of another trough lifting out
of the Great Plains.

***** SEVERE WEATHER RISK THIS AFTERNOON-EVENING *****

At 2pm, surface temperatures were in the mid to upper 80s across
central IL, with dewpoints ranging from the low to mid 60s south
of roughly I-70 to low 40s west of the IL River. The more abundant
moisture continues to surge north in advance of a mid-upper level
disturbance lifting towards the region from the Central Plains,
though this will eventually be limited by ongoing upstream
convection across east-central MO. As these storms build
northeast along the dryline and move into central IL, they will
pose a risk for all severe hazards, including large-significant
hail, destructive downburst winds; meanwhile, the risk for
tornadoes will be higher in southeast and east-central IL where
low level moisture is higher and hence LCL heights are lower.
While convective mode is depicted in virtually every CAM as
discrete to start, there may be a tendency towards upscale growth
into a MCS capable of widespread damaging winds. Fortunately,
these storms will be moving quickly, so the threat will be
rapidly diminishing from west to east and we'll update the watch
accordingly. By 9pm (if not sooner), the storms should be out of
here.

***** GUSTY WINDS TODAY ****

South-southwest winds will continue to gust 30 to 40 mph today, with
some potential for sporadic gusts up to 50 mph especially across
our western counties where winds aloft will be increasing with the
approaching upper level trough. HRRR/RAP Bufkit soundings suggest
top of channel winds could exceed 50 kt at times mainly west of
the IL River, but we suspect a slight dry bias may be resulting in
erroneously high values; nonetheless, we'll be monitoring surface
observations in case we need to expand the Wind Advisory to
include more counties. In addition, these strong winds could
result in some localized blowing dust which could degrade
visibility for motorists, especially considering we already had a
few reports of such blowing dust yesterday and winds are running
slightly stronger today. These strong winds, combined with dry low
levels (RH values < 30%) across our north/northwest counties, are
resulting in increased fire weather danger which will continue
through the evening. See the fire weather section below for more
information on that.

***** DRY AND COOLER THIS WEEKEND *****

The upper trough will shift east and surface high pressure build
into the region in its wake tomorrow/night, giving us a dry and
seasonably cool weekend with daily highs in the low to mid 70s.
Tomorrow may actually feel a bit chilly given northwest winds
gusting to around 30 mph. The next opportunity for precipitation
will arrive Sunday night/Monday into Tuesday of next week as another
system lifts out of the Central Plains. A lot remains unclear about
that system, including its arrival time and warmth/moisture return
ahead of it, which suggests vast uncertainty surrounding both
precipitation amounts and any severe weather potential. However, a
strong push of cool advection appears increasingly likely towards
the middle of next work week; blended guidance from NBM brings highs
into only the low to mid 60s by Wednesday.

Bumgardner

&&

.AVIATION...  (For the 18z TAFs through 18z Saturday Afternoon)
Issued at 1232 PM CDT Fri May 16 2025

Between an unseasonably deep low pressure system across the Upper
Midwest and a surface high to our east, the pressure gradient has
tightened across central IL favoring stiff south to southwest
winds which will gust 25 to 35 kt (sporadically higher) through
the evening. Meanwhile, a shortwave disturbance lifting out of the
Central Plains will spark storms somewhere across the area, with
the highest confidence in storms at DEC and CMI and less certainly
further northwest. These storms will be capable of generating
localized large hail and wind gusts over 50 kt, as well as briefly
diminished visibility. Behind a cold front, winds will shift to
westerly this evening and remain gusty through the early portion
of the overnight period. Lower ceilings will filter in from the
north towards sunrise/11z, with HREF giving a 40-60% for MVFR at
PIA and BMI for several hours during the early to mid morning.
Winds pick back up a bit around 15-16z as diurnal heating deepens
mixing.

Bumgardner

&&

.FIRE WEATHER...
Issued at 208 PM CDT Fri May 16 2025

Deep mixing has resulted in large dewpoint depressions and hence
RH values less than 30% near and north of roughly I-72, where wind
gusts are slated to increase to upwards of 35-45 mph shortly.
Consequently, we recommend limiting or at least using extra
precautions with any burning activities during the late morning
into early evening. The special weather statement remains for
areas from I-72 northward to address the enhanced fire danger
today.

Bumgardner/Huettl

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 11 PM CDT this evening for ILZ027>031-037-
038.

&&
Hazardous weather outlook, May 16, 1:08 PM CDT, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
108 PM CDT Fri May 16 2025

ILZ027>031-036-037-040-041-047>050-171815-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Cass-Menard-Scott-Morgan-
108 PM CDT Fri May 16 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...This afternoon and tonight.

Another round of severe weather is expected this afternoon and
evening across portions of central and southeast Illinois. All
severe weather hazards including large hail exceeding 2 inches in
diameter, thunderstorm wind gusts exceeding 70 mph, and a tornado
are possible. The severe storm chances are higher in areas east of
I-55.

Dry and gusty conditions could support rapid fire spread and blowing
dust this afternoon. Southwesterly wind gusts up to 50 mph are
possible this afternoon, then westerly wind gusts up to 45 mph are
possible into the evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The risk for severe weather then returns on Monday across portions
of
west central Illinois and again on Tuesday as slow moving system
moves across the region. Locally heavy rain is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 3 PM and 7 PM today.

Expected storm motion is toward the northeast around 50 mph.

ILZ038-042>046-051>057-061>063-066>068-071>073-171815-
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian-
Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
108 PM CDT Fri May 16 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...This afternoon and tonight.

Another round of severe weather is likely this afternoon and
evening. All severe weather hazards including large hail exceeding 2
inches in diameter, thunderstorm wind gusts exceeding 70 mph, and a
tornado are possible.

Dry and gusty conditions could support rapid fire spread and blowing
dust this afternoon, mainly in areas north of I-72.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The risk for severe weather then returns on Monday across portions
of
west central Illinois and again on Tuesday as slow moving system
moves across the region. Locally heavy rain is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 3 PM and 9 PM today.

Expected storm motion is toward the northeast around 50 mph.

Erwin

In the hours before

Local storm report, May 16, 5:12 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
512 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     Hail             Robinson                39.00N 87.74W
05/16/2025  M1.00 Inch       Crawford           IL   Law Enforcement

&&

RAC
Local storm report, May 16, 5:15 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
515 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     Tstm Wnd Dmg     2 SW Altamont           39.05N 88.77W
05/16/2025                   Effingham          IL   Emergency Mngr

            Tree branches were blown across Route 40
            southwest of Altamont.

0448 PM     Tstm Wnd Dmg     2 E Altamont            39.07N 88.71W
05/16/2025                   Effingham          IL   Emergency Mngr

            A power line was blown down at Route 40 and
            500th Street.

0457 PM     Tstm Wnd Dmg     2 NNW Effingham         39.15N 88.57W
05/16/2025                   Effingham          IL   Emergency Mngr

            A power line was blown down at Lakewood
            Manor.

0457 PM     Tstm Wnd Dmg     5 WSW Effingham         39.09N 88.63W
05/16/2025                   Effingham          IL   Emergency Mngr

            Power lines were blown down at Route 40 and
            900th Street.

&&
Local storm report, May 16, 5:19 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
519 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Hail             1 NNE Robinson          39.02N 87.73W
05/16/2025  M2.00 Inch       Crawford           IL   Mesonet

&&

Barnes
Local storm report, May 16, 5:48 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
548 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     Dust Storm       2 WSW Urbana            40.10N 88.24W
05/16/2025                   Champaign          IL   Broadcast Media

            Shared camera footage from on top of
            Memorial Stadium in Champaign looking due
            West of a dense, large wall of dust outside
            of town. Reports of zero visibility from
            this dust cloud.

0418 PM     Dust Storm       2 SW White Heath        40.06N 88.55W
05/16/2025                   Piatt              IL   Broadcast Media

            Reported a video of dense blowing dust along
            I-72 east of Monticello. Visibility near
            zero within the cloud.

0443 PM     Dust Storm       Wapella                 40.22N 88.96W
05/16/2025                   De Witt            IL   Emergency Mngr

            Emergency manager reports little to no
            visibility around Wapella due to blowing
            dust.

0443 PM     Dust Storm       Kenney                  40.10N 89.09W
05/16/2025                   De Witt            IL   Emergency Mngr

            Emergency manager reports little to no
            visibility around Kenney due to blowing
            dust.

0445 PM     Dust Storm       1 ESE East Lynn         40.46N 87.78W
05/16/2025                   Vermilion          IL   Public

            Emergency manager reports one half to one
            quarter mile of visibility on Route 9
            between Rankin and Hoopeston.

0451 PM     Dust Storm       Mclean                  40.32N 89.17W
05/16/2025                   McLean             IL   Emergency Mngr

            Reporting multiple 911 calls regarding low
            to zero visibility in McLean.

0451 PM     Dust Storm       2 SE Le Roy             40.32N 88.74W
05/16/2025                   McLean             IL   Public

            Reports that Interstate 74 is closed from
            Downs to Mansfield due to no visibility in
            dense, blowing dust.

0452 PM     Dust Storm       Heyworth                40.31N 88.98W
05/16/2025                   McLean             IL   Broadcast Media

            Relayed a video of a very large and very
            dense wall of dust moving into the town.
            Visibility appears to be non-existent.

0452 PM     Dust Storm       Downs                   40.40N 88.87W
05/16/2025                   McLean             IL   Broadcast Media

            Relayed a video of a very large and very
            dense wall of dust moving into the town.
            Visibility appears to be non-existent.

0453 PM     Dust Storm       Central Illinois Airpor 40.48N 88.91W
05/16/2025                   McLean             IL   ASOS

            KBMI reported one quarter mile visibility
            and blowing dust at 2153 UTC with a 51 knot
            wind gust. This limited visibility was
            reported until 2205 UTC.

0455 PM     Dust Storm       1 N Farmer City         40.26N 88.64W
05/16/2025                   De Witt            IL   Public

            Emergency manager reported a multiple
            vehicle accident on I-74 just outside of
            Farmer City, with zero visibility still
            being reported.

0456 PM     Dust Storm       3 SSW Towanda           40.52N 88.92W
05/16/2025                   McLean             IL   NWS Employee

            Relayed photos of a very large and very
            dense wall of dust moving into the town.
            Visibility appears to be non-existent.

0459 PM     Dust Storm       Rankin                  40.46N 87.90W
05/16/2025                   Vermilion          IL   Emergency Mngr

            Power outages reported.

0459 PM     Dust Storm       Rankin                  40.46N 87.90W
05/16/2025                   Vermilion          IL   Emergency Mngr

            Stop sign was snapped off post at the
            intersection of Routes 9 and 49.

0503 PM     Dust Storm       Saybrook                40.43N 88.53W
05/16/2025                   McLean             IL   Emergency Mngr

            Reports of power outages due to multiple
            lines down.

0520 PM     Dust Storm       1 NW Fisher             40.33N 88.36W
05/16/2025                   Champaign          IL   Public

            Video of blowing dust outside of Fisher with
            less than half mile visibility.

&&
Local storm report, May 16, 5:52 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
552 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     Hail             Effingham               39.12N 88.54W
05/16/2025  E1.75 Inch       Effingham          IL   Public

            Broadcast media relayed viewer report of
            golf ball sized hail in Effingham.

0549 PM     Hail             Sigel                   39.23N 88.50W
05/16/2025  E1.00 Inch       Shelby             IL   Public

            Broadcast media relayed viewer report of
            quarter sized hail in Sigel.

&&
Local storm report, May 16, 6:24 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
624 PM CDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     Hail             3 S Greenup             39.20N 88.15W
05/16/2025  E1.50 Inch       Cumberland         IL   Public

&&

Barnes

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:12 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon32 min
May 15, 7:19 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon41 min
May 15, 7:33 PM CDTTornado WarningILXMacon27 min
May 15, 7:50 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Piatt25 min
May 15, 7:54 PM CDTTornado WarningILXMacon, Piatt36 min
May 15, 8:20 PM CDTSpecial Weather StatementILXChampaign25 min
May 15, 8:34 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion19 min
May 16, 11:10 AM CDTWind AdvisoryILXKnox, McLean, Marshall, Peoria, Stark, Tazewell and 1 more10 hr
May 16, 2:32 PM CDTSevere Thunderstorm WarningILXMorgan, Scott31 min
May 16, 3:00 PM CDTSevere Thunderstorm WarningILXSangamon45 min
May 16, 3:24 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, Macon, Sangamon24 min
May 16, 3:32 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon, Shelby43 min
May 16, 3:44 PM CDTBlowing Dust AdvisoryILXChampaign, Christian, Coles, DeWitt, Douglas, Edgar and 8 more3 hr
May 16, 3:47 PM CDTTornado WarningILXClay, Cumberland, Effingham, Jasper25 min
May 16, 4:02 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt, Shelby20 min
May 16, 4:06 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper39 min
May 16, 4:19 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Piatt26 min
May 16, 4:26 PM CDTTornado WarningILXJasper, Richland19 min
May 16, 4:27 PM CDTHigh Wind WarningILXChampaign, Douglas, Edgar, Vermilion3 hr
May 16, 4:37 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, Douglas, Edgar, Piatt, Vermilion50 min
May 16, 4:41 PM CDTTornado WarningILXCrawford, Jasper, Lawrence, Richland34 min
May 16, 4:46 PM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar, Vermilion46 min
May 16, 4:52 PM CDTDust Storm WarningILXChampaign, DeWitt, Logan, McLean, Macon, Piatt and 1 more91 min
May 16, 5:28 PM CDTDust Storm WarningILXMcLean, Woodford58 min
May 16, 5:29 PM CDTSevere Thunderstorm WarningILXEffingham31 min
May 16, 5:32 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Edgar43 min
May 16, 5:52 PM CDTTornado WarningILXCumberland, Effingham, Jasper, Shelby28 min
May 16, 5:53 PM CDTDust Storm WarningILXMarshall, Woodford40 min
May 16, 5:53 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar37 min
May 16, 6:04 PM CDTTornado WarningILXClark, Edgar26 min
May 16, 6:08 PM CDTTornado WarningILXClark, Crawford, Cumberland, Jasper37 min
May 16, 6:13 PM CDTTornado WarningILXClark, Coles, Cumberland, Edgar47 min
May 16, 6:27 PM CDTSevere Thunderstorm WarningILXEdgar16 min

Nearby

Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.